# SDR CA190530007

- Difficulty date: May 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 16,212 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: AS350A230020AR51
- Condition: Cracked
- Location: Tailboom
- Part time: 15,964 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACKED DEVELOPED ON THE UPPER R/S DOUBLER WHERE THE HORIZONTAL STABILIZER IS SECURED TO THE TAIL BOOM. (TC# 20190530007)
